# SDR C2XA04TY105

- Difficulty date: July 1, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N13968
- Make and model: Emb EMB-145
- Aircraft serial: 145138
- Aircraft time: 12,058 hours, 8,772 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Frame
- Part number: 12010732001
- Condition: Gouged
- Location: Apu Firewall
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 3C INSPECTION THE BOTTOM OF THE APU FIREWALL HAD A GOUGE.  MAINT FOUND THE GOUGES TO BE ON FR 81, BLENDED DYE PEEN GOUGE AREA, REMOVED RIVETS, FAB DOUBLER AND INSTALL IAW EC 5330-01352.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
